# SDR ASAA12511536

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 18,086 hours, 5,483 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED AFTER TAKE OFF AND WOULD NOT RE-ENGAGE.  ACFT GROUNDED. INFLIGHT FAULT REVIEW SHOWS FLIGHT LEG 09 ASM NR 1 FAULT.  NO OTHER A/T FAULTS LOGGED WITHIN PREVIOUS 20 FLIGHT LEGS.  ACCOMPLISHED A/T SERVO MOTOR TEST.  OPS NORMAL WITH NO FAULTS.  ADDITIONALLY ACCOMPLISHED BG 43, DFCS LRU REPLACEMENT TEST FOR A/T.  ALL TESTS PASS.
